Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Forgot to take pink tablet from FAS 3 kit before lunch. When can I take it?

Hi, I have been prescribed the FAS 3 kit by my doctor and now I have forgotten the big pink tablet supposed to be taken 1 hour before lunch.I already had my lunch an hour back. When can I take that now? and the other 2 white tablets supposed to be taken after dinner. the kit says that it contains : FLUCONAZOLE TABLET -1, AZITHROMYCIN TABLET 1 AND SECNIDAZOLE TABLET - 2. Thanks, Jaya
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  483
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello Dear,

Welcome here on healthcaremagic dot com a site for solving your health problem online by qualified healthcare professional.

I am very much concerned with your problem and certainly will guide you how to get rid of these.

In my view

You can take it with dinner.

You have done a mistake but we have to take maximum benefit possible.

I suggest you to

Not to worry but what I suggested you should not make it a rule.

Good Luck.

Answered: Fri, 1 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor